Hi, I'm going to my reg doc for what is causing my dizziness, it has gotten worse this past year. So far I have anemea(?) and upped my welburtin. I take trazadone for sleep, but I too wake up in the middle or the night or early early! I'm on celexa, welbutrin, trzadone, asthma meds, prilosec, and iron. I crave salty foods. One of these days hopefully we will get something right. Good luck!
I'm so sorry you feel so ****. I know that anything with 300mg Effexor or above you need to get your Blood Pressure checked regularly so in relation to your dizziness go to your GP and get it checked out.
In relation to your sleeping problems etc. its great that Pharmacies have created these tablets to help but they only help with the symptoms, not with the problem. Get some counselling, ask your GP if you are not sure where to go. Take time out in the morning before you go to work and again before you go to bed at night, put on some calming music and take deep breaths in and out feeling the tension and stress leave your body when you breath out (be careful not to hyperventilate) if this dosen't work find something that is yours, punch a punching bag, something that can help you to relax (no punching you co-workers would not be an advisable way to go).
Don't beat yourself up over putting on weight, you are not abusing drugs, drink or any other substance and that is fantastic, you are seaking help any way you can, again that's brilliant, to feel as bad as you are feeling, you are to be commended. Go back to your GP there are other medications out there and there may be one out there that will change your life for the better and help you to feel "normal" again.